mental-health-icon
Anxiety and Depression
Physiatrist had suggested me Prodep 20mg daily for a year. He then suggested for alternate days of same capsule. Now for every two days same cap of 10mg have been taken. Totally having it for two years. I have gained lot of weight. Is that problem caused for having this tablet for so long. Any other effects from it??
138 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Vijayanath
Psychiatrist 9 yrs exp Bangalore
Hi. As you mentioned one of the side effects of this drug is weight gain. but when they are compared to effects it's not important..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.